Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Fesenko reciprocity map


Authors: K. I. Ikeda and E. Serbest
Original publication: Algebra i Analiz, tom 20 (2008), nomer 3.
Journal: St. Petersburg Math. J. 20 (2009), 407-445
MSC (2000): Primary 11S20, 11S31
DOI: https://doi.org/10.1090/S1061-0022-09-01054-1
Published electronically: April 7, 2009
MathSciNet review: 2454454
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In recent papers, Fesenko has defined the non-Abelian local reciprocity map for every totally ramified arithmetically profinite (APF) Galois extension of a given local field $ K$, by extending the work of Hazewinkel and Neukirch-Iwasawa. The theory of Fesenko extends the previous non-Abelian generalizations of local class field theory given by Koch-de Shalit and by A. Gurevich. In this paper, which is research-expository in nature, we give a detailed account of Fesenko's work, including all the skipped proofs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 11S20, 11S31

Retrieve articles in all journals with MSC (2000): 11S20, 11S31


Additional Information

K. I. Ikeda
Affiliation: Department of Mathematics, Istanbul Bilgi University, Kurtuluş Deresi Cad. No. 47, Dolapdere, 34440 Beyoǧlu, Istanbul, Turkey
Address at time of publication: Department of Mathematics, Yeditepe University, 26 Aǧustos Yerleşimi, İnönü Mah., Kayışdaǧı Cad., 34755 Kadıköy, Istanbul, Turkey
Email: ilhan@bilgi.edu.tr, ilhan.ikeda@yeditepe.edu.tr

E. Serbest
Affiliation: Department of Mathematics, Atilim University, Kizilcaşar Köyü, Incek, 06836 Gölbaşı, Ankara, Turkey
Email: eserbest@atilim.edu.tr

DOI: https://doi.org/10.1090/S1061-0022-09-01054-1
Keywords: Local fields, higher-ramification theory, APF extensions, Fontaine--Wintenberger field of norms, Fesenko reciprocity map, non-Abelian local class field theory, $p$-adic local Langlands correspondence
Received by editor(s): August 20, 2007
Published electronically: April 7, 2009
Dedicated: Dedicated to our teacher Mehpare Bilhan
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society